# SDR BN5A2013091700001

- Difficulty date: September 15, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N510JC
- Make and model: Cessna 550
- Aircraft serial: 0197
- Aircraft time: 9,430 hours, 8,690 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230800011
- Part serial: 0980
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW NOTICED A VIBRATION IN FLIGHT ENROUTE. DIVERTED. TROUBLESHOOTING FOUND THE LT STARTER GENERATOR TO BE DEFECTIVE.  REMOVED LT STARTER GENERATOR,  AND INSTALLED OVERHAULED STARTER GENERATOR.  INSTALLATION AND OPS CHECKED GOOD.  RAN ENGINE WITH NO VIBRATION NOTED.
